MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 305060
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 3ml ll w/ndl 18x1-1/2 blunt fill contained foreign matter.Verbatim: ¿there was an issue with the 3 ml syringe over the weekend in picu.A nurse opened a previously unopened 3 ml syringe (item 305060) and noticed a clear, stringy liquid (about 0.25 ml) inside.The affected lot number was 5345829.The floor discarded the syringe, so we no longer have the contaminated item.¿.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Additional information: d.4.Device lot number, expiration date, and udi h.4.Device manufacture date investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.
 
Event or Problem Description
No additional information.

Brand Name
BD PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24640148
Report Number1213809-2026-00135
Device Sequence Number10070118
Product Code FMF
UDI-Device Identifier00382903050604
UDI-Public(01)00382903050604(11)251211(17)301130(10)5345829
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305060
Device Lot Number5345829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown